Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 51, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 12, 2010, 11:36 PM CDT for Madison County, Washington County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2010, 11:36 PM CDT (04:36 UTC)
- Expired
- Jul 13, 2010, 3:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 80 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
084
WGUS54 KTSA 130436
FFWTSA
ARC087-143-130830-
/O.NEW.KTSA.FF.W.0051.100713T0436Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 330 AM CDT
* AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 15 MILES
NORTHEAST OF AURORA TO 6 MILES NORTHEAST OF PRAIRIE GROVE...MOVING
SOUTHEAST.
RADAR INDICATES THAT THREE OR MORE INCHES OF RAIN HAS FALLEN IN
PORTIONS OF NORTHERN MADISON AND NORTHERN WASHINGTON COUNTIES FROM
THE COMPLEX OF STORMS THAT WILL MOVE ACROSS SOUTHERN PORTIONS OF
THOSE COUNTIES. SEVERAL INCHES OF RAIN...WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE THROUGH 330 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...GREENLAND...ELKINS...STRICKLER...WEST FORK...JAPTON...
WITTER...BLACKBURN...BRENTWOOD...WINSLOW...BOSTON...SAINT PAUL AND
PETTIGREW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3583 9351 3582 9350 3577 9352 3578 9390
3577 9391 3576 9438 3600 9452 3605 9343
$$2 follow-up statements
243
WGUS74 KTSA 130705
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
205 AM CDT TUE JUL 13 2010
ARC087-143-130830-
/O.CON.KTSA.FF.W.0051.000000T0000Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
205 AM CDT TUE JUL 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
SOUTHERN MADISON AND SOUTHERN WASHINGTON COUNTIES...
AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES
NORTHWEST OF WESLEY TO 4 MILES NORTHWEST OF LINCOLN...MOVING EAST AT
20 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 330 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PRAIRIE GROVE...LINCOLN...GREENLAND...WESLEY...ELKINS...
STRICKLER...WEST FORK...AURORA...JAPTON...BLACKBURN...WITTER...
WINSLOW...BRENTWOOD...BOSTON...PETTIGREW AND SAINT PAUL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3583 9351 3582 9350 3577 9352 3578 9390
3577 9391 3576 9438 3600 9452 3605 9343
$$934
WGUS74 KTSA 130841
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 AM CDT TUE JUL 13 2010
ARC087-143-130850-
/O.EXP.KTSA.FF.W.0051.000000T0000Z-100713T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-MADISON AR-
341 AM CDT TUE JUL 13 2010
...THE FLASH FLOOD WARNING FOR SOUTHERN MADISON AND SOUTHERN
WASHINGTON COUNTIES EXPIRES AT 330 AM CDT...
THE SHOWER AND THUNDERSTORM ACTIVITY CONTINUES TO DIMINISH AND WILL
MOVE OUT OF THE WARNED AREA IN THE NEXT HOUR...THEREFORE THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE. AN AREAL FLOOD WARNING IS
IN EFFECT FOR SOUTHERN WASHINGTON AND SOUTHERN MADISON COUNTIES
UNTIL 730 AM. RADAR ESTIMATED 2 TO 4 INCHES OF RAIN FELL EARLY THIS
MORNING OVER THE AREA.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3583 9351 3582 9350 3577 9352 3578 9390
3577 9391 3576 9438 3600 9452 3605 9343
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 11:35 PM CDT, 1 minute earlier.
Area forecast discussion, Jul 12, 11:35 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1135 PM CDT MON JUL 12 2010
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
ONGOING CONVECTION WILL IMPACT NORTHWEST AND LIKELY WEST CENTRAL
ARKANSAS THROUGH THE OVERNIGHT HOURS...WITH POSSIBLE IMPACTS INTO
KTUL/KRVS SITES. EXPECT STORMS TO PERSIST UNTIL MID LEVEL WAVE
PASSES AFTER SUNRISE...WITH POSSIBLE RE-DEVELOPMENT FURTHER SOUTH
ALONG ANY REMNANT BOUNDARIES TUESDAY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 953 PM CDT MON JUL 12 2010/
DISCUSSION...
EARLIER EVENING CONVECTION OVER SOUTHEAST KANSAS
HAS NOW ROLLED INTO THE NORTHEAST CORNER TULSA
FORECAST AREA. SEVERE THUNDERSTORM WATCH EXPIRES
AT 10 PM. INITIALLY THOUGH FLASH FLOOD WATCH IN
NORTHWEST ARKANSAS COULD BE ELIMINATED...HOWEVER
CONVECTIVE CLUSTER NORTHEAST OK SOUTHWEST MO WILL
DRIFT INTO NORTHWEST ARKANSAS SHORTLY. GIVEN RAIN
RATE FROM OTTAWA COUNTY WILL MAINTAIN FLOOD WATCH
OVERNIGHT. CUT POPS SOUTHERN AREAS. ZONES TO RUN
AT 1001 AFTER WATCH EXPIRES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 93 78 94 / 60 10 10 10
FSM 76 93 78 97 / 70 30 10 10
MLC 75 91 75 93 / 50 20 0 10
BVO 72 92 75 94 / 60 10 10 10
FYV 72 90 73 91 / 100 30 10 10
BYV 70 88 74 92 / 100 30 10 10
MKO 73 91 76 94 / 60 20 10 10
MIO 69 93 75 94 / 100 10 10 10
F10 74 92 76 92 / 60 10 10 10
HHW 76 94 77 95 / 50 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-
OKZ076.
EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.
AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
ARZ019-ARZ020-ARZ029.
&&
AVIATION...07Hazardous weather outlook, Jul 12, 4:57 PM CDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT MON JUL 12 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT MON JUL 12 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NEAR THE KANSAS BORDER AND EXTREME SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS.
ONSET...THIS EVENING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EXTREME EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...OVERNIGHT.
DISCUSSION...
UNSEASONABLY MOIST AIR REMAINS OVER THE ENTIRE REGION.
AT LATE AFTERNOON A NEARLY STATIONARY FRONTAL BOUNDARY
STRETCHED WEST TO EAST ACROSS SOUTHEAST KANSAS INTO CENTRAL
MISSOURI. ANOTHER MORE SUBTLE BOUNDARY CAUSED BY DIFFERENTIAL
HEATING DUE TO CLOUD COVER STRETCHED ACROSS EXTREME SOUTHEAST
OKLAHOMA INTO CENTRAL ARKANSAS. THIS YIELDS TWO AREAS FAVORABLE
FOR STRONG TO SEVERE STORMS THIS EVENING. ONE OVER FAR NORTHEAST
OKLAHOMA NEAR THE KANSAS BORDER AND THE OTHER OVER FAR SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS. A SEVERE THUNDERSTORMS WATCH
HAS BEEN ISSUED FOR THE NORTHEAST OKLAHOMA COUNTIES NEAR THE KANSAS
BORDER.
CURRENTLY IT APPEARS STORMS MAY STAY PREDOMINANTLY NORTH OF THE BORDER.
LATER ON TONIGHT THERE IS THE POTENTIAL FOR AN MCS CLUSTER TO TRACK
ACROSS NORTHWEST ARKANSAS AND POSE A FLOOD THREAT. IF STORMS DO NOT
INITIATE OVER NORTHEAST OKLAHOMA AND EXTREME SOUTHWEST MISSOURI DURING
THE EVENING...THAT THREAT WILL BE DIMINISHED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
MORE HEAT AND HUMIDITY WILL RETURN FOR THE REST OF THE WEEK AND INTO
THE WEEKEND AS UPPER LEVEL RIDGING DEVELOPS OVER THE CENTRAL PART OF
THE COUNTRY. AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR MUCH OF THE
AREA FOR TUESDAY THROUGH THURSDAY. THIS WATCH MAY BE REPLACED WITH
HEAT ADVISORIES OR EXCESSIVE HEAT WARNINGS IN LATER FORECAST.
INTERMITTENT UPPER LEVEL DISTURBANCES WILL COMBINE WITH THE MOIST
ATMOSPHERE TO KEEP AT LEAST LOW CHANCES OF THUNDERSTORMS IN THE
FORECAST...ESPECIALLY LATE IN THE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PREPARE FOR ANOTHER EXTENDED PERIOD OF HEAT INDEXES ABOVE 100.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jul 12, 9:09 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD MIAMI 36.87N 94.88W
07/12/2010 OTTAWA OK EMERGENCY MNGR
REPORTS OF WATER OVER SEVERAL ROADS IN NORTHERN PART OF
OTTAWA COUNTY. HWY 69 AT THE RAILDORAD UNDERPASS HAS 2
FEET OF WATER OVER IT.
&&
JBMSpecial weather statement, Jul 12, 9:16 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT MON JUL 12 2010
OKZ063-130315-
DELAWARE OK-
916 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE
AT 916 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF GROVE TO 4 MILES NORTHEAST OF
BERNICE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GROVE AND BERNICE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9462 3666 9461 3650 9461 3649 9461
3649 9477 3668 9500
TIME...MOT...LOC 0216Z 299DEG 14KT 3667 9461 3667 9488Special weather statement, Jul 12, 10:01 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT MON JUL 12 2010
ARZ001-130345-
BENTON AR-
1001 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 1001 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF GATEWAY TO 6 MILES NORTHWEST OF
HIWASSE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BENTONVILLE...PEA RIDGE...
GATEWAY...HIWASSE...BELLA VISTA AND GARFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3625 9442 3647 9447 3650 9440 3650 9386
3648 9386
TIME...MOT...LOC 0301Z 314DEG 23KT 3666 9404 3648 9439Special weather statement, Jul 12, 10:39 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT MON JUL 12 2010
ARZ010-011-130415-
MADISON AR-WASHINGTON AR-
1039 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON AND WESTERN MADISON
AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF GOSHEN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HINDSVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3615 9381 3602 9387 3610 9411 3618 9406
TIME...MOT...LOC 0339Z 285DEG 18KT 3611 9399Special weather statement, Jul 12, 10:45 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT MON JUL 12 2010
OKZ054-130430-
OSAGE OK-
1045 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 1045 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF GRAINOLA...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...SHIDLER...PEARSONIA...
FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
BRIEF HEAVY RAINFALL UP TO ONE INCH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9630 3667 9629 3663 9637 3678 9674
3699 9675
TIME...MOT...LOC 0345Z 304DEG 21KT 3686 9665Special weather statement, Jul 12, 11:04 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT MON JUL 12 2010
ARZ010-130430-
WASHINGTON AR-
1104 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN WASHINGTON
AT 1105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
FAYETTEVILLE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAYETTEVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3614 9392 3601 9396 3606 9420 3614 9418
TIME...MOT...LOC 0405Z 276DEG 22KT 3608 9410The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:44 PM CDT | Special Weather Statement | TSA | Franklin | 31 min |
| Jul 12, 10:01 PM CDT | Special Weather Statement | TSA | Benton | 44 min |
| Jul 12, 10:26 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 5 hr |
| Jul 12, 10:39 PM CDT | Special Weather Statement | TSA | Madison | 36 min |
| Jul 12, 10:44 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 5 hr |
| Jul 12, 11:04 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| Jul 12, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 65 min |
| Jul 12, 11:22 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 53 min |
| Jul 13, 12:14 AM CDT | Special Weather Statement | TSA | Franklin | 46 min |
| Jul 13, 3:36 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Jul 13, 3:33 PM CDT | Heat Advisory | TSA | Benton, Carroll, Madison, Washington | 60 hr |
Nearby
Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.